# SDR SWAA2025101323252

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 53,855 hours, 32,750 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 200 Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 11D RECLINES INTO EMERGENCY EXIT ROW.   ADJUSTED HYDROLOCK PER CMM 25-21-42.
